Continuously Representable Paretian Quasi-Orders
Two forms of continuity are defined for Pareto representations of preferences. They are designated â€œcontinuityâ€\x9D and â€œcoordinate continuity.â€\x9D Characterizations are given of those Pareto representable preferences that are continuously representable and, in dimension two, of those that are coordinate-continuously representable. Copyright Springer 2006
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 60 (2006)
Issue (Month): 1 (02)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/11238/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Knoblauch, Vicki, 2005.
"Continuous lexicographic preferences,"
Journal of Mathematical Economics,
Elsevier, vol. 41(7), pages 812-825, November.
- Vicki Knoblauch, 2003. "Continuous Lexicographic Preferences," Working papers 2003-31, University of Connecticut, Department of Economics.
- Vicki Knoblauch, 2001. "Using elections to represent preferences," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 18(4), pages 823-831.
- Donaldson, David & Weymark, John A., 1998. "A Quasiordering Is the Intersection of Orderings," Journal of Economic Theory, Elsevier, vol. 78(2), pages 382-387, February.
- Sprumont, Yves, 2001. "Paretian Quasi-orders: The Regular Two-Agent Case," Journal of Economic Theory, Elsevier, vol. 101(2), pages 437-456, December.
- Duggan, John, 1999. "A General Extension Theorem for Binary Relations," Journal of Economic Theory, Elsevier, vol. 86(1), pages 1-16, May. Full references (including those not matched with items on IDEAS)